Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 15, 2016, 4:21 PM EDT for Hamilton County, Suwannee County, Florida; Echols County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 15, 2016, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Jacksonville, FL
Counties Hamilton County, FL, Suwannee County, FL, Echols County, GA
The radar
The Moody AFB radar (KVAX), 39 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1520 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688
WWUS82 KJAX 152021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED JUN 15 2016
FLZ020-021-GAZ162-163-152115-
HAMILTON FL-SUWANNEE FL-CLINCH GA-ECHOLS GA-
421 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE...HAMILTON...ECHOLS AND
NORTHWESTERN CLINCH COUNTIES UNTIL 515 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR HAHIRA TO NEAR VALDOSTA TO NEAR PERRY.
MOVEMENT WAS NORTHEAST AT 30 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...HOMERVILLE...JENNINGS...STATENVILLE...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...DU PONT...WELLBORN...CROSSROADS...
OBRIEN...BLUE SPRINGS...MAYDAY...LURAVILLE...DOWLING PARK...MCALPIN...
BRANFORD...HOUSTON...GRADY AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8314 3080 8313 3085 8309 3085 8301
3087 8297 3119 8297 3118 8275 2993 8280
2993 8292 3008 8307 3012 8323 3026 8325
3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 2020Z 247DEG 24KT 3101 8341 3087 8324 3008 8352
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 15, 2:29 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 15, 2:29 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 229 PM EDT WED JUN 15 2016 .Short term...Tonight and Thursday...Scattered convection moving across interior se Georgia aided by upper impulse to the west. Airmass not as unstable as yesterday so storm strength not as strong. Still may get isolated strong storm this afternoon that could produce strong gusty winds. An increased sw flow has prevented the east coast seabreeze formation so expect lesser activity over ne Fl this evening. Convection may linger or return to se Ga later tonight/early Thursday night as upper trough amplifies into the southeast. Trough axis will approach south Ga with the potential for morning showers and thunderstorms across mainly se Ga. Convection will advance and increase into ne Fl during the day as upper trough axis shifts se across the area. SPC day 2 convective outlook has a marginal risk across se Ga/ne Fl. Low temperatures will be in the mid 70s tonight with high temperatures Thursday not quite as hot due to increased clouds and precip expected. Thu night...A mid level short wave trough will push southward across NE Fl then begin to stall across north central Florida. Scattered evening showers and tstorms across NE Fl will decrease in coverage through the night with the loss of diurnal heating but a chance of showers and isolated tstorms will continue through the night across NE Fl given moist SW flow off of the Gulf and dynamical support near the lingering mid level trough. Drier mid level NW flow over SE Ga on the back side of the short wave trough axis will bring mostly dry conditions after midnight. Partly to mostly cloudy skies overnight with mild and muggy temperatures in the 70s. Fri & Fri night...Morning showers and storms expected across NE Fl due to lingering short wave trough energy with drier conditions across SE Ga where mid level NVA is expected. A lower chance of afternoon/evening convection expected across NE Fl as NVA shifts southward over the area with late afternoon/evening chances of precipitation expectd to increase across SE Ga ahead of a surface front pivoting southward down the the SE Atlantic seaboard as a surface low deepens offshore of the Carolinas. Both the GFS and NAM12 advertised MCS like structure as the pre-frontal rainfall edges southward Fri night and will continue to advertise a high chance of noctural rainfall Fri night with mild temperatues due to cloudy skies. A few strong to severe storms will be possible especially late Fri aftn into Fri night as upper level shear increases over the area. The main convective hazard will be damaging winds. With subsidence across SE Ga much of the morning and early afternoon...hot temps in the mid to upper 90s. Sat & Sat night...Surface trough will push southward across SE Ga early Sat morning and NE Fl into Sat afternoon with showers and storms along and ahead of the boundary. A cooler and more stable onshore flow will trail the front into Saturday afternoon as surface high pressure noses southward across Ga from the mid- Atlantic region and low pressure looms offshore of the SE Atlantic coast. Rain chances increase Sat afternoon into Sat night as breezy onshore flow develops which will create a local Nor'Easter scenario. Waves of showers with trainnig bands of heavy rainfall are expected with isolated tstorm potential due to limitied instability. Cloudy skies will blanket much of the area by Sat afternoon with much cooler daytime highs in the low/mid 80s. Mild overnight low temps Sat night with lower 70s coast to upper 60s farther inland. && .Long term...Sun through Tue... Sun & Mon...Cool and breezy onshore flow with waves of coastal showers and isolated tstorms between high pressure ridge across the Carolinas and low pressure across south Florida. Below normal high temperatures in the 80s with mild low temps in the upper 60s inland/70s coast. Tue & Wed...A return to more diurnally driving convection as surface ridge axis shifts southward and extends across the local area with weak mid/upper level trough axis across the deep south. At this time indicated a prevailing low level ESE flow with the east coast sea breeze pushing inland into the afternoon/evening toward the I-75 corridor with an expansion of diurnally enhanced showers/tstorms. Temperatures begin to moderate back toward climo values. && .AVIATION...Scattered thunderstorms will continue to develop over mainly interior se GA and then move ne this afternoon/evening. Due to low areal coverage and confidence will keep VCTS at TAF sites for now. An upgrade to tempo may be needed later particulary at SSI. Expect shower acvitity to decrease around 00Z. Winds will be from the WSW at 10 to 15 knots this afternoon. && .MARINE...Surface ridge to the south will keep a southwest flow pattern over the local waters into Friday night. A cold front will drop south of the area Friday night with a developing onshore flow event this weekend as strong high pressure builds down the east coast. Small Craft Exercise Caution to marginal Small Craft Advisory conditions possible mainly offshore from late tonight through Friday...with Advisory conditions more likely Friday night through the weekend. Rip Currents: Low risk. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 90 75 97 / 40 50 30 40 SSI 76 89 77 93 / 30 40 40 30 JAX 76 91 77 96 / 20 40 40 30 SGJ 75 90 76 92 / 20 40 40 30 GNV 75 89 75 92 / 20 30 40 60 OCF 75 90 75 90 / 20 30 40 60 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Zibura/Enyedi/Shuler
Hazardous weather outlook, Jun 15, 4:20 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 420 AM EDT WED JUN 15 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-160830- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 420 AM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WITH A STRONG SOUTHWEST FLOW AFTERNOON HEAT INDEX VALUES WILL APPROACH 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS EVEN NEAR THE BEACHES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. STRONG THUNDERSTORMS ARE EXPECTED OVER THE SUWANNEE VALLEY... SOUTH GEORGIA AND NEAR THE ATLANTIC COAST BEACHES. THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WIND GUSTS AND LOCALIZED FLOODING BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER SELF ACTIVATION IS REQUESTED IN AREAS WITH STRONG TO SEVERE THUNDERSTORMS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 15, 2:33 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT WED JUN 15 2016
GAZ133>136-151-152-151915-
JEFF DAVIS GA-WAYNE GA-BRANTLEY GA-BACON GA-APPLING GA-PIERCE GA-
233 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR BACON...EASTERN JEFF DAVIS...
WAYNE...PIERCE...APPLING AND NORTHWESTERN BRANTLEY COUNTIES UNTIL 315
PM EDT...
AT 232 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR UVALDA TO 9 MILES SOUTH OF BAXLEY TO
JAMESTOWN. MOVEMENT WAS NORTHEAST AT 35 MPH.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...BAXLEY...HAZLEHURST...ALMA...BLACKSHEAR...PATTERSON...GRAHAM...
SURRENCY...GARDI...PLANT HATCH...SCREVEN...ODUM...OFFERMAN...BRISTOL...
DOCTORTOWN...JAMESTOWN...PINE GROVE...MOUNT PLEASANT...HORTENSE AND NEW
LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3194 8229 3190 8219 3191 8213 3186 8212
3179 8196 3167 8185 3153 8165 3146 8162
3138 8170 3117 8223 3119 8228 3122 8228
3129 8239 3136 8239 3138 8242 3140 8240
3142 8244 3192 8264 3195 8249 3197 8248
TIME...MOT...LOC 1832Z 246DEG 32KT 3196 8254 3163 8233 3131 8238
ENYEDISpecial weather statement, Jun 15, 2:42 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT WED JUN 15 2016
GAZ150>152-162>164-151915-
CLINCH GA-CHARLTON GA-BRANTLEY GA-PIERCE GA-ECHOLS GA-WARE GA-
242 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...EASTERN
CLINCH...WARE...SOUTHWESTERN PIERCE...SOUTHWESTERN BRANTLEY AND
NORTHWESTERN CHARLTON COUNTIES UNTIL 315 PM EDT...
AT 241 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM COGDELL TO 7 MILES SOUTHEAST OF MANOR TO FARGO.
MOVEMENT WAS EAST AT 30 MPH.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
WAYCROSS...HOMERVILLE...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK...
PEBBLE HILL...BRAGANZA...MANOR...NEEDMORE...JAMESTOWN...FORT MUDGE...BOGGY
BAY...COGDELL AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3118 8267 3122 8269 3122 8270 3133 8237
3115 8214 3069 8218 3065 8273 3095 8271
3118 8281
TIME...MOT...LOC 1841Z 257DEG 28KT 3116 8269 3101 8251 3069 8255
ENYEDISpecial weather statement, Jun 15, 3:11 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT WED JUN 15 2016
GAZ136-150>154-164>166-152015-
INLAND CAMDEN GA-WAYNE GA-CHARLTON GA-INLAND GLYNN GA-BRANTLEY GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-PIERCE GA-WARE GA-
311 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...GLYNN...CENTRAL WARE...
SOUTHEASTERN WAYNE...SOUTHERN PIERCE...BRANTLEY AND CHARLTON COUNTIES
UNTIL 415 PM EDT...
AT 311 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM PEBBLE HILL TO NEAR FORT MUDGE TO STEPHEN
FOSTER STATE PARK. MOVEMENT WAS NORTHEAST AT 35 MPH.
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...WAYCROSS...ST. SIMONS ISLAND...
BLACKSHEAR...FOLKSTON...WOODBINE...NAHUNTA...DOCK JUNCTION...KINGS BAY
BASE...STEPHEN FOSTER STATE PARK...HOMELAND...RACE POND...WAYNESVILLE...
BRAGANZA...EVERETT...THALMANN...SEA ISLAND AND COUNTRY CLUB ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8125 3110 8137 3078 8143 3079 8184
3083 8190 3081 8191 3083 8194 3078 8197
3078 8243 3106 8247 3128 8253 3148 8162
3145 8163 3140 8158 3133 8144 3129 8141
3128 8138 3131 8134 3128 8132 3128 8123
TIME...MOT...LOC 1911Z 245DEG 33KT 3129 8244 3108 8220 3080 8233
ENYEDISpecial weather statement, Jun 15, 3:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT WED JUN 15 2016
GAZ135-136-151-152000-
WAYNE GA-APPLING GA-PIERCE GA-
312 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE...NORTHEASTERN PIERCE AND
EASTERN APPLING COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES NORTH OF SURRENCY TO NEAR OFFERMAN.
MOVEMENT WAS EAST AT 30 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...PATTERSON...SURRENCY...GARDI...SCREVEN...ODUM...OFFERMAN...
DOCTORTOWN...BROADHURST AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8219 3191 8213 3189 8212 3190 8211
3186 8212 3182 8202 3179 8199 3179 8196
3167 8185 3165 8181 3166 8181 3161 8177
3159 8171 3147 8161 3142 8165 3136 8198
3137 8204 3135 8203 3132 8216 3192 8229
TIME...MOT...LOC 1912Z 263DEG 24KT 3187 8214 3140 8203
ENYEDISpecial weather statement, Jun 15, 4:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT WED JUN 15 2016
GAZ153-154-165-166-152100-
INLAND CAMDEN GA-INLAND GLYNN GA-COASTAL GLYNN GA-COASTAL CAMDEN GA-
412 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN AND GLYNN COUNTIES UNTIL
500 PM EDT...
AT 412 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COX TO NEAR WAVERLY TO NEAR KINGS FERRY.
MOVEMENT WAS EAST AT 35 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...ST. SIMONS ISLAND...FERNANDINA BEACH...
WOODBINE...KINGS BAY BASE...DOCK JUNCTION...WAVERLY...KINGS FERRY...JEKYLL
ISLAND...EVERETT...THALMANN...LITTLE SAINT SIMONS ISLAND...SEA ISLAND...
COUNTRY CLUB ESTATES...CUMBERLAND ISLAND...BOYS ESTATE...HARRIETTS BLUFF
AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8125 3110 8137 3066 8141 3070 8144
3068 8147 3069 8146 3070 8146 3072 8149
3071 8149 3069 8151 3079 8187 3083 8190
3096 8190 3113 8182 3116 8177 3139 8170
3145 8163 3128 8139 3131 8134 3127 8122
TIME...MOT...LOC 2012Z 283DEG 29KT 3144 8160 3112 8164 3087 8186
ENYEDISpecial weather statement, Jun 15, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED JUN 15 2016
FLZ020-021-GAZ162-163-152115-
HAMILTON FL-SUWANNEE FL-CLINCH GA-ECHOLS GA-
421 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE...HAMILTON...ECHOLS AND
NORTHWESTERN CLINCH COUNTIES UNTIL 515 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR HAHIRA TO NEAR VALDOSTA TO NEAR PERRY.
MOVEMENT WAS NORTHEAST AT 30 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...HOMERVILLE...JENNINGS...STATENVILLE...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...DU PONT...WELLBORN...CROSSROADS...
OBRIEN...BLUE SPRINGS...MAYDAY...LURAVILLE...DOWLING PARK...MCALPIN...
BRANFORD...HOUSTON...GRADY AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8314 3080 8313 3085 8309 3085 8301
3087 8297 3119 8297 3118 8275 2993 8280
2993 8292 3008 8307 3012 8323 3026 8325
3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 2020Z 247DEG 24KT 3101 8341 3087 8324 3008 8352
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:14 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 15, 4:35 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jun 15, 4:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 15, 5:14 PM EDT | Special Weather Statement | JAX | Flagler | 31 min |
| Jun 15, 5:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 15, 5:33 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| Jun 15, 6:00 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| Jun 15, 7:08 PM EDT | Special Marine Warning | JAX | 67 min | |
| Jun 15, 2:24 PM EDT | Special Weather Statement | JAX | Ware | 51 min |
| Jun 15, 2:33 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Pierce, Wayne | 42 min |
| Jun 15, 2:42 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 33 min |
| Jun 15, 3:11 PM EDT | Special Weather Statement | JAX | Brantley, Camden, Glynn, Ware | 64 min |
| Jun 15, 3:12 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 15, 4:12 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 48 min |
| Jun 15, 5:19 PM EDT | Special Weather Statement | JAX | Clinch | 41 min |
Nearby
Special Weather Statements in Florida, 2016Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.